# SDR SWAA2022081927414

- Difficulty date: July 9, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD SUPPORT ANGLE AT FWD PASSENGER CABIN BS318 TO 338 LBL59. MARKED / [01] UPDATED MEASUREMENT TABLE;[02] REMOVED CORROSION ON THRESHOLD SUPPORT ANGLE AT FWD CABIN BS318 TO 338 LBL59 IN A 1X1.5X.010' AREA IAW SRM 51-10-02-0G-0. ORIGINAL THICKNESS .080'. OUT OF LIMITS IAW SRM 53-10-15-1A-1.;[03] BLENDS MEASURED BY DIAL DEPTH GAUGE ATS2678; S/N UNKNOWN; DUE 04/2023AC;[04] CERTIFY;[05] VERIFIED CORRECTIVE ACTION #2 VERIFIED MEASUREMENT TABLE;[06] LOCATED AND DRILLED NEW THRESHOLD SUPPORT ANGLE IAW SRM 51-40-05-0G-0; DWG 141A8112;[07] OK TO INSTALL THRESHOLD SUPPORT ANGLE TO FED MOPSILL;[08] VERIFIED CORRECTIVE ACTIONS 6 AND 7. OK TO INSTALL GIVEN.;[09] INSTALLED THRESHOLD ANGLE SUPPORT TO THE FED MOPSILL IAW SRM 51-40-02-0G-0; DWG 141A8110;[10] VERIFIED CORRECTIVE ACTION 9.;[11] UPDATED CHART TO LEVEL 2;[12] CERTIFY
